Discussions By Condition: Medical Errors


Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • December 11, 2009
  • 06:44 PM

I've been going through hormone ***l for almost 20 years. As soon as I started my period at age 12, I grew a beard. I would go months even years without menstruating until my mid 20's. I began to notice other things like esophageal spasms, irrational mood swings, weight gain, weight loss. I somehow was able to become pregnant and gave birth to 2 beautiful children. After my second child, I had a tubal ligation. My periods seemed more normal but then became increasingly uncomfortable. For the last 2 years my PMS has become out of control. It is painful and lasts for about 3 weeks. I have had to take anti-depressants in the past but, I noticed the only time I had to take them was when I was taking birth control pills. I have had numerous tests run. Last year I had one doctor inform me I had low progesterone. He prescribed birth control pills. I went nuts. Most recent blood hormone tests reveal everything is fine hormonally....What should I do?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?